# SDR FOTR20006NR4955

- Difficulty date: January 29, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65162092
- Condition: Cracked
- Location: Nr 4 K Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED L/E NR 4 KREUGER FLAP CUTOUT INBD FWD EDGE DOUBLER IS CRACKED.  REPAIRED ON FASI WO 20006, N/R 04955.  REPAIRED RT WING FIXED L/E NR 4 KRUEGER FLAP CUTOUT EDGE DOUBLER AT FWD INBD CORNER IAW B727 SRM 51-40-4 FIG 1 AND 57-20-2 FIG 1, REV 102.  MATERIAL USED: ANGLE- BAC1503-100046, DIM: 6.250 BY 1.875.
